# SDR R61A2020062300536

- Difficulty date: June 20, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,955 hours, 19,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003177
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 32,173 hours, 20,044 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY LIGHTS DON'T COME ON WHEN MOVING SWITCH IN COCKPIT TO ON POSITION. R&R NR 2 EMERGENCY LIGHT POWER UNIT.
